# SDR USAA011302

- Difficulty date: September 12, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHEAR TIE CRACKED .5 INCH, AT STRINGER 25R TO FRAME AT STATION 947.5.  REPLACE TIE CLIP.  (M)
